For Better Health
Askdocweb is about side effects
Search for
Online since 2002
Home star Site Map star Resources star Contact Us star Privacy Policy star Advertise
 

About Phentermine

Use this discussion forum to share your experience with Phentermine side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.


Warning
Date: 2/26/2012
I want to WARN everyone, IF YOU TAKE THIS PILL, AND DON'T CHANGE THE WAY YOU EAT (like no fast food) YOU WILL GET FAT AGAIN!
Regina


Palpitations and fatigued
Date: 3/13/2012
I started taking phentermine about 2 years ago and recently started trying to wean myself off of them. I was taking half of a 37.5 mg per day. The reason I was trying to stop taking them is because my legs would turn bright red and then purplish from the knee down and I went to a vascular surgeon thinking that I had a circulation problem and he told me that I needed to stop taking the phentermine and since then I started skipping one day and then two and now I have been about one full week without any.

I have been experiencing palpitations and extremely fatigued everyday especially around 5pm and after I have been very light headed with headaches that's been lasting all day. I am very scared that I am going to die now. I lost around 40 pounds and I feel great about myself but all of my efforts and expectations is not worth my outcome. Does anyone have any hopeful advice for me? Thanks for reading and any comments.
Jennifer

AskDocWeb: Heart palpitations can be very scary and may indicate a serious problem so always check with your doctor. Stimulant drugs are a known cause of heart palpitations and yes, Phentermine is a stimulant. This is one of the reasons why additional stimulants such as caffeine should be avoided while using Phentermine.

It is not unusual to feel fatigued for several days after discontinuing a stimulant that has been used for several weeks. It takes the body awhile to adjust that will soon fade.


Phentermine product
Date: 3/15/2012
I am currently taking a phentermine product that does not required a prescription. Is it the same thing as phentermine that you need a prescription for?
Luann

AskDocWeb: If the Phentermine product does not required a prescription then it is either illegal or not the same thing as Phentermine. That is, unless you live outside of the USA. Other countries have different consumer protection laws.


Depression after quitting phentermine
Date: 3/30/2012
I have taken phentermine 2 times in the past. I had some side effects that I am willing to deal with but both times I got pretty depressed after stopping the medication. I am on zoloft 200mg/day for depression and anxiety and have been for many years prior to taking this drug. Will increasing my dose of zoloft help minimize the depression when I stop taking phentermine? How long does the depression usually last after stopping phentermine?
Lisa

AskDocWeb: After discontinuing Phentermine some patients report going through a period of depression that may persist for up to three days. However, those patients were not taking Zoloft so talk to your doctor about how to discontinue Phentermine drug safely.


Perimenopause symptoms
Date: 4/3/2012
I have been using phentermine on and off for the last few years. I am 42 years old and I stopped taking it about 2 weeks ago, as soon as I did I started having perimenopause symptoms; hot flashes, night sweats, frequent urination, exhausted. As an experiment I started taking it again and the perimenopause symptoms have disappeared - is that possible???
Andrea

AskDocWeb: Phentermine is a stimulant so it is not unusual to experience fatigue when it is discontinued. The other symptoms of menopause have not been associated with the use of Phentermine.


Will Phentermine help me lose weight fast?
Date: 4/5/2012
It's my first day.. feeling good but I am also suffering from hypothyroid i am afraid will this pill effect on my weight?? my tsh level is 16 now and weight is 181lbs. Will it help me out in losing weight fast? Kindly help me out in this.
Wafa

AskDocWeb: Phentermine is likely to help you lose weight faster than you would without it. However, it is only one part of your treatment so don't expect the pills to do everything. Increasing your activity level and making lifestyle changes to diet and eating habits are important to getting control of your weight. Without those changes any weight that you lose is likely to return when the pills are discontinued.


My eyes are burning
Date: 4/5/2012
Hi, my name is Sydney and I have been taking phentermine for about a week and a half now and I have lost 2 lbs so far. Over the last few days though I have noticed my eyes are burning really bad. At first I thought it was just allergies but I have never gotten them like this. Is this normal? Do you think it will go away ? or should I stop taking it?
Sydney

AskDocWeb: According to the prescribing information, a burning sensation of the eyes is not associated with Phentermine. Since it appears that this has become a concern we suggest you ask your doctor to evaluate your condition.


Still hungry
Date: 4/16/2012
I have been taking Phentermine for one month and I still have carving food. I tried going to sleep at night so I wont be so hungry..What should I do?
Kiesha

AskDocWeb: You might check with your doctor about adjusting your dosage. Phentermine comes in different strengths; 15 mg, 30 mg, and 37.5 mg.


Successful weight loss
Date: 4/20/2012
I have been trekking phentermine for approximately two months now and have been successfully with weight loss (20lbs). I am now experiencing a redness to the tops of my toes along with a tightness after being on my feet for a while as well as a tightness in my arm below my elbow. I have not found this to be a listed symptom and the dr. whose care I'm under doesn't believe is a symptom, but I'm wondering, could I be having an allergic reaction?
Stacey

AskDocWeb: Hopefully your doctor explored what you meant by "tightness" which has more definitions than you might think. By tightness do you mean a difficulty in your ability to move or flex those areas, a feeling of compression, or a feeling of the skin being stretched as might indicate swelling? Although tightness is not listed as a side effect of Phentermine, swelling is one of the symptoms of an allergic reaction. However there are also many other causes of swelling.

Read more feedback from users.

Report - 82 - 83 - 84 - 85 - Page 86 - 87 - 88 - 89 - 90 - Last Page 138


If you find this page useful share it with others. If you have used Phentermine, use the form below to add your review of Phentermine, feedback or suggestions that may help others. Please note that all addresses are held confidential.

Thanks for stopping by.
AskDocWeb

Your name:
Your email:
Add your product review in the box below:

 

This consumer advocate website is protected by copyright 2008-2012 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Phentermine and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about healthcare.
Bottom of page